Texas, 2005Winter Storm in Texas, December 7 to 8, 2005
December 7 to 8, 2005 · NWS FWD · 31 events in 31 counties and zones
31 winter storm, as filed by the National Weather Service.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Dec 7, 6:19 AM CST, 41 minutes earlier.
Area forecast discussion, Dec 7, 6:19 AM CST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
619 AM CST WED DEC 7 2005
.UPDATE...
WILL ISSUE UPDATED ZONES TO UP POPS OVER THE SOUTHERN HALF...ADJUST
TEMPS...WINDS AND SKIES FOR CURRENT TRENDS... AND REWORDED WINTRY
MIX AND ICE/SNOW ACCUMULATIONS. 75
&&
.AVIATION...
535 AM.
VERY BUSY MORNING AVIATION-WISE. ARCTIC FRONT NOW ALONG A
KPRX...KDFW...KCPT...KSEP...KMKN LINE...PUSHING SE AROUND 10 KTS
OR SO. HAVE INTRODUCED SOME MIXED BAG OF FREEZING/FROZEN PRECIP IN
D/FW AREA TAF SITES BY 15Z AND WILL BE CONTACTING DAL AND D/FW
AIRPORTS HERE SHORTLY ABOUT POSSIBLE ONSET AND AWW (AIRPORT WX
WARNING) FOR THIS MORNING HERE IN A FEW HRS. WOULD PREFER TO GET
SOME LEADTIMES ON THIS. VFR CIGS ATTM...BUT EXPECT PREDOMINATELY
MVFR CIGS BY 15Z-18Z TIL WELL PAST 00Z THURS FOR ALL TAF SITES
WITH SOME TEMPO IFR CIGS. TOUGH FCST TO SAY LEAST AND WOULD EXPECT
PLENTY OF AMENDS TODAY FOR VARYING PRECIP...CIG AND VSBY TRENDS.
12Z TAFS ALREADY OUT. MORE LATER.
&&
.PREV DISCUSSION... /ISSUED 423 AM CST WED DEC 7 2005/
..WINTER WEATHER WARNING CONTINUES FOR MUCH OF NORTH TEXAS THROUGH
TONIGHT...
DISCUSSION...
WINTER WEATHER WARNING/ADVISORIES HAVE BEEN REDEFINED SLIGHTLY FOR
BOTH TODAY AND OVERNIGHT. MAIN EVENT SHOULD AFFECT AREAS NORTH OF
I-20 (SNOW) AND ALONG AND EAST OF THE I-35 CORRIDOR (RA/ZR/IP/SNOW)
THROUGH TONIGHT. HARD CALL EXACT WHEN FROZEN/FREEZING PRECIPITATION
WHEN BEGIN IN THE METROPLEX...BUT FEEL MIDDAY OR EARLY AFTERNOON IS
BEST GUESS.
THE ARCTIC COLD FRONT HAS MOVED INTO THE NORTHWEST COUNTIES AS OF
09Z AND MOVING SOUTH AT 10 KNOTS. SHOULD PASS THROUGH KDFW AROUND
MID MORNING WITH TEMPERATURES STEADY OR FALLING SLOWLY REST OF THE
DAY. FRONTAL LIFT AND MOIST SOUTHERLY FEED WILL LEAD TO A MIX BAG OF
WINTRY PRECIPITATION ACROSS NORTH TEXAS THE NEXT 24 HOURS. THE
WINTRY PRECIPITATION WILL START OFF OVER THE WEST AND NORTHWEST AS
FREEZING RAIN...THEN TRANSITION TO LIGHT SNOW OVER THE NORTHWEST
TONIGHT AS ATMOSPHERE COOLS BELOW FREEZING. THE WINTRY MIX
TRANSITION LINE SHOULD EXTEND FROM GOLDTHWAITE/LAMPASAS AREA
NORTHEAST ACROSS THE METROPLEX AND INTO THE BONHAM/PARIS AREA BY
LATE THIS AFTERNOON...THE INTO THE SOUTHEAST OVERNIGHT.
ISENTROPIC PRECIPITATION PROCESS ALREADY BEGINNING OVER THE SOUTHERN
THIRD. THIS WILL SPREAD INTO THE METROPLEX BY MIDDAY AS IT INCREASES
IN COVERAGE DUE TO FRONTAL LIFTING. WE EXAMINED THE POTENTIAL FOR
CSI PRECIPITATION BUT FOUND LITTLE EVIDENCE OF IT. HOWEVER...STRONG
WAA LIFT IN THE 800-650 LAYER WILL LEAD TO BURSTS OF PRECIPITATION
AT TIMES. SOME NORTHERN AREAS MAY SEE 1-2 INCHES OF SNOW WHILE ICE
OR SLEET ACCUMULATIONS UP TO 1/4 INCH ARE POSSIBLE OVER THE HEART OF
NORTH TEXAS THROUGH TONIGHT.
THE ARCTIC AIR MASS WILL RESIDE OVER THE REGION THURSDAY THROUGH
FRIDAY WITH VERY COLD NIGHTS AND DAYS. RECORD LOWS FOR DFW AND KACT
MAY BE BROKEN EITHER THURSDAY OR FRIDAY MORNING. DRY AND WARMER
SATURDAY WITH A REINFORCING SHOT OF COLD AIR SATURDAY NIGHT AS LARGE
TROUGH PERSISTS OVER THE EASTERN CONUS.
NEXT OPPORTUNITY FOR RAIN WILL BE MONDAY OF NEXT WEEK AS WEST COAST
UPPER LOW OPENS UP AND MOVES EAST...BUT CONFIDENCE IS LOW ATTM.
EXPECTING NEAR NORMAL TEMPERATURES FIRST OF NEXT WEEK.
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 6 PM WEDNESDAY FOR TXZ129-TXZ141-
TXZ142.
WINTER WEATHER ADVISORY FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
TXZ129-TXZ141-TXZ142-TXZ148-TXZ162-TXZ175.
WINTER STORM WARNING UNTIL 6 AM THURSDAY FOR TXZ093-TXZ094-
TXZ103-TXZ104-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ130-TXZ131-
TXZ132-TXZ133-TXZ143-TXZ144.
WINTER STORM WARNING FROM 6 PM WEDNESDAY TO 6 AM THURSDAY FOR
TXZ095-TXZ105-TXZ106-TXZ107-TXZ121-TXZ122-TXZ123-TXZ134-TXZ135-
TXZ145-TXZ146-TXZ147-TXZ156-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-
TXZ174.
WINTER WEATHER ADVISORY UNTIL 6 AM THURSDAY FOR TXZ091-TXZ092-
TXZ100-TXZ101-TXZ102-TXZ115.
&&
/75/05
Hazardous weather outlook, Dec 7, 5:30 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
530 AM CST WED DEC 7 2005
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081130-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
530 AM CST WED DEC 7 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT
WINTER STORM WARNINGS AND WINTER WEATHER ADVISORIES CONTINUE IN
EFFECT FOR MUCH OF NORTH TEXAS TODAY AND TONIGHT. WIDESPREAD
WINTER PRECIPITATION IS FORECAST TO DEVELOP ACROSS THE AREA TODAY
AS A VERY COLD AIRMASS SPREADS ACROSS THE REGION.
ACCUMULATIONS OF FREEZING RAIN...SLEET...AND SNOW ARE EXPECTED IN
AREAS NORTHWEST OF A LINE FROM GOLDTHWAITE TO ROCKWALL TO BONHAM
BY THIS AFTERNOON. THE SIGNIFICANT WINTER PRECIPITATION AREA WILL
EXPAND TO THE EAST AND SOUTHEAST THIS EVENING AS COLD AIR
CONTINUES TO MOVE INTO THE AREA. BY TONIGHT...WIDESPREAD TRAVEL
PROBLEMS AND BITTER COLD WIND CHILLS CAN BE EXPECTED ACROSS MUCH
OF NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A FEW AREAS OF LIGHT SNOW OR SLEET MAY LINGER AROUND PARIS AND
SULPHUR SPRINGS EARLY THURSDAY...BUT ANY ADDITIONAL ACCUMULATIONS
WILL NOT BE SIGNIFICANT. HAZARDOUS WEATHER IS NOT FORECAST FOR
THURSDAY THROUGH TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 7, 7:00 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
700 AM CST WED DEC 7 2005
TXZ117-130>132-071330-
ERATH-HOOD-PARKER-SOMERVELL-
700 AM CST WED DEC 7 2005
...SIGNIFICANT WEATHER UPDATE...
AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF LIGHT TO MODERATE FREEZING RAIN...MIXED WITH SLEET...MOVING
NORTHEAST AT 30 MPH ACROSS ERATH...HOOD...AND PARKER COUNTIES. WITH
TEMPERATURES WELL BELOW FREEZING IN THESE AREAS...A LIGHT GLAZING
WILL OCCUR ON SOME AREA ROADS...ESPECIALLY BRIDGES AND OVERPASSES.
AREAS LIKELY TO BE AFFECTED BY THE FREEZING RAIN AND SLEET THROUGH
830 AM INCLUDE WEATHERFORD...GRANBURY...SOMERVELL...AND
STEPHENVILLE. DRIVERS ALONG INTERSTATE 20 WEST OF FORT WORTH ARE
URGED TO USE CAUTION AS SLICK SPOTS DEVELOP THIS MORNING.
Winter Storm, Tarrant
- When
- December 7, 7:00 AM CST to December 8, 2:00 AM CST
- Where
- Tarrant forecast zone
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
A quarter-inch of ice was reported on Interstate 35 at Golden Triangle. Fort Worth police responded to 250 traffic accidents due to icy conditions on Wednesday. There was one fatality reported with these accidents.
Winter Storm, Hood
- When
- December 7, 7:00 AM CST to December 8, 2:00 AM CST
- Where
- Hood forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Over 50 traffic accidents were reported in Granbury due to icy road conditions.
Winter Storm, Erath
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Erath forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
A cooperative observer reported 0.39" of ice accumulation in Chalk Mountain. Numerous traffic accidents were reported due to the icy conditions.
Winter Storm, Jack
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Jack forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
A half-inch of ice fell across the county.
Winter Storm, Palo Pinto
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Palo Pinto forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Northeast 23rd Avenue and Northeast 10th Street were closed due to ice. Over fifty accidents were reported in Mineral Wells due to icy roadways.
Winter Storm, Somervell
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Somervell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Numerous traffic accidents were reported due to icy road conditions.
Winter Storm, Parker
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Parker forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
A quarter-inch of ice fell...icing over numerous roads across the county.
Winter Storm, Montague
- When
- December 7, 8:00 AM CST to December 8, 2:00 AM CST
- Where
- Montague forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
A winter storm produced up to a quarter-inch of ice and up to three-inches of snow across portions of north Texas. The weather severely impacted travel conditions. Several hundred accidents were reported across the region. The Dallas/Fort Worth International Airport cancelled 500 flights due to the weather.
Winter Storm, Dallas
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Dallas forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
A winter storm dropped a quarter-inch of ice on the Dallas/Fort metroplex. Hundreds of accidents were reported throughout the event across the county. The Dallas/Fort Worth International Airport cancelled 500 flights on Wednesday as the planes were unable to depart.
Winter Storm, Denton
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Denton forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Up to and inch of snow and a quarter-inch of ice fell, causing dozens of accidents.
Winter Storm, Ellis
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Ellis forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
A cooperative observer reported 0.25" of ice accumulation in Ferris. Numerous traffic accidents were reported due to the icy conditions.
Winter Storm, Hill
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Hill forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
At least a quarter-inch of ice fell across the county. There were 64 car accidents reported through midnight.
Winter Storm, Johnson
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Dozens of car accidents were reported in Cleburne due to icy road conditions.
Winter Storm, Wise
- When
- December 7, 9:00 AM CST to December 8, 2:00 AM CST
- Where
- Wise forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Over 65 wrecks were reported due to icy road conditions. One van flipped several times in Decatur.
Winter Storm, Lampasas
- When
- December 7, 10:00 AM CST to December 8, 2:00 AM CST
- Where
- Lampasas forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Roads and bridges were iced over across the county. Numerous traffic accidents were reported.
Winter Storm, McLennan
- When
- December 7, 10:00 AM CST to December 8, 2:00 AM CST
- Where
- McLennan forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
At least 90 accidents were reported Wednesday as a winter storm dropped a quarter-inch of ice across the county.
Winter Storm, Coryell
- When
- December 7, 10:00 AM CST to December 8, 2:00 AM CST
- Where
- Coryell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
At least a quarter-inch of ice fell across the county, causing more than 20 wrecks and at least 3 injuries.
Winter Storm, Bell
- When
- December 7, 11:00 AM CST to December 8, 2:00 AM CST
- Where
- Bell forecast zone
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Emergency management reported the intersection of Highway 195 and Stan Schulter Road was closed due to icing. The Interstate 35 overhead section near North 31st Street and West Adams Street was also closed. Hundreds of accidents were reported in and around Killeen on Thursday as motorists tried to negotiate the icy roads.
Winter Storm, Collin
- When
- December 7, 12:00 PM CST to December 8, 2:00 AM CST
- Where
- Collin forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
A winter storm dropped a quarter-inch of ice across the county. Thirty-eight accidents were reported due to the icy road conditions.
Winter Storm, Hunt
- When
- December 7, 2:00 PM CST to December 8, 2:00 AM CST
- Where
- Hunt forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Numerous wrecks were reported in Greenville due to icy road conditions.
Winter Storm, Kaufman
- When
- December 7, 2:00 PM CST to December 8, 2:00 AM CST
- Where
- Kaufman forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Numerous wrecks were reported due to icy road conditions.
Winter Storm, Grayson
- When
- December 7, 3:00 PM CST to December 8, 2:00 AM CST
- Where
- Grayson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Numerous wrecks were reported in Sherman and Denison due to icy road conditions.
Winter Storm, Fannin
- When
- December 7, 5:00 PM CST to December 8, 2:00 AM CST
- Where
- Fannin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
A cooperative observer reported 0.25" of ice accumulation in Bonham.
Winter Storm, Milam
- When
- December 7, 5:00 PM CST to December 8, 2:00 AM CST
- Where
- Milam forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Highway 36 between Cameron and Buckholts was reported as impassable as a winter storm dropped a quarter-inch of ice on roadways. Dozens of accidents were reported on Wednesday due to icy roadways.
Winter Storm, Navarro
- When
- December 7, 6:00 PM CST to December 8, 2:00 AM CST
- Where
- Navarro forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Over thirty accidents were reported across the county due to icy roadways.
Winter Storm, Van Zandt
- When
- December 7, 6:00 PM CST to December 8, 2:00 AM CST
- Where
- Van Zandt forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county.
Winter Storm, Rains
- When
- December 7, 6:00 PM CST to December 8, 2:00 AM CST
- Where
- Rains forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county.
Winter Storm, Hopkins
- When
- December 7, 6:00 PM CST to December 8, 2:00 AM CST
- Where
- Hopkins forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
A cooperative observer in Sulphur Springs reported a quarter-inch of ice accumulation. Numerous accidents were reported Wednesday.
Winter Storm, Lamar
- When
- December 7, 7:00 PM CST to December 8, 2:00 AM CST
- Where
- Lamar forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Numerous wrecks were reported in Paris due to icy road conditions.
Winter Storm, Henderson
- When
- December 7, 8:00 PM CST to December 8, 2:00 AM CST
- Where
- Henderson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
A quarter-inch of ice fell across the county. Numerous wrecks were reported in Gun Barrel City due to icy road conditions. Power outages were also reported due to iced power lines.
Winter Storm, Anderson
- When
- December 7, 10:00 PM CST to December 8, 2:00 AM CST
- Where
- Anderson forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Numerous wrecks were reported due to icy road conditions.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Ice Storm in Texas, December 7 to 8, 2005$70,000 · 3 events
- Lake-Effect Snow in New York, December 7, 2005$25,000 · 4 events
- Winter Weather in Kansas, December 7 to 8, 200511 events
- Winter Weather in Kansas, December 7, 20056 events
- Ice Storm in Texas, December 7, 20053 events
- Cold in Idaho, December 7 to 8, 20053 events
- Heavy Snow in Oklahoma, December 7 to 8, 20052 events
- Flash Flooding in American Samoa, December 7, 20052 events
- Winter Storm in Texas, December 7 to 8, 20052 events
- Winter Storm in Texas, December 7 to 8, 20052 events
- Winter Storm in Texas, December 7 to 8, 20052 events
- Heavy Snow in Pennsylvania, December 7, 20051 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5488383, 5488387, 5488065, 5488150, 5488381, 5488382, 5488384, 5488390, 5488062, 5488063, 5488064, 5488148, 5488151, 5488385, 5488288, 5488289, 5488392, 5488060, 5488061, 5488149, 5488152, 5488146, 5488145, 5488379, 5488380, 5488386, 5488388, 5488389, 5488153, 5488147, 5488391.